Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Done blood test. No hepatitis. Have fatty liver. What is the reason for my problem?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
hi,i am 27 year old.i just got tested and my reports are total bilirubin 1.13mg% globulin 3.42 mg % sgot 41 and sgpt 60 .i have checked hapatities but there is no hap ,my ceruloplasmin is 72.suggest me what is the reason of my problem and how can i reduce all the levels.I have FATTY LIVER GRD 1.and my liver enlarged in size 16.2 midclavicular line with even contour anl little bright echopatterened little sound attenuation in deepar region.i XXXXXXX t drink alchohal my hight is 170 cm and weight is 65 kg reducesd 5 kgs after this problem
Posted Tue, 22 May 2012 in Abdominal Pain
Answered by Dr. Ketan Vagholkar 7 hours later

Your history and lab reports suggest it is fatty liver that is causing the problem. In this condition there is a problem with the liver's capability to metabolise fat. As a result it causes excessive deposition of fat in the liver.

So far your liver enzymes are ok. Therefore you need not worry. But you have to adopt stringent measures to reduce the fatty liver. Untreated it can progress to cirrhosis. I would suggest the following

1. Increase your daily protein intake.
2. Drastically reduce the consumption of saturated fats in the diet.
3. Reduce the intake of refined carbohydrates.
4. Regular exercise in the form of cardio that is regular walking for 45 minutes will work wonders.
5. Liver tonics like ornithine compounds along with tricholine citrate and sorbitol for at least 6 months.

Repeat USG of liver and liver function test after 6 months.

I hope this answers all your doubts and serves as a road map to cure.

With regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor